Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 151, NWS Norman, OK

November 3, 2024Lincoln County, Oklahoma County, Pottawatomie County, Oklahoma

NWS Norman, OK issued this tornado warning at Nov 3, 2024, 1:58 AM CST for Lincoln County, Oklahoma County, Pottawatomie County, Oklahoma. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 3, 2024, 1:58 AM CST (07:58 UTC)
Expired
Nov 3, 2024, 2:30 AM CST
In force
32 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Lincoln County, OK, Oklahoma County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 21 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 3, 2:04 AM CSTTORNADO2 W Harrah, OKLarge TDS observed.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 2, 11:50 PM CDTSevere Thunderstorm WatchSPC5 hr
Nov 3, 1:40 AM CSTTornado WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.0 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

586 
WFUS54 KOUN 030758
TOROUN
OKC081-109-125-030830-
/O.NEW.KOUN.TO.W.0151.241103T0758Z-241103T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
158 AM CST Sun Nov 3 2024

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southwestern Lincoln County in central Oklahoma...
  Southeastern Oklahoma County in central Oklahoma...
  Northwestern Pottawatomie County in central Oklahoma...

* Until 230 AM CST.

* At 158 AM CST, a severe thunderstorm capable of producing a tornado
  was located over southeastern Oklahoma City, or near Newalla,
  moving northeast at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Eastern Oklahoma City, Midwest City, Choctaw, Harrah, McLoud,
  Luther, Wellston, Warwick, Fallis, and Newalla.

This includes the following highways...
 Interstate 40 between mile markers 163 and 173.
 Interstate 44 between mile markers 150 and 163.
 Interstate 240 between mile markers 14 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3537 9714 3538 9714 3537 9719 3539 9733
      3579 9710 3568 9691
TIME...MOT...LOC 0758Z 207DEG 48KT 3540 9723 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SIX
3 follow-up statements
069 
WWUS54 KOUN 030803
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
203 AM CST Sun Nov 3 2024

OKC081-109-125-030830-
/O.CON.KOUN.TO.W.0151.000000T0000Z-241103T0830Z/
Lincoln OK-Oklahoma OK-Pottawatomie OK-
203 AM CST Sun Nov 3 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CST FOR
SOUTHWESTERN LINCOLN...SOUTHEASTERN OKLAHOMA AND NORTHWESTERN
POTTAWATOMIE COUNTIES...

At 202 AM CST, a large and extremely dangerous tornado was located
near Harrah, moving north at 55 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar indicated rotation.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Eastern Oklahoma City, Midwest City, Choctaw, Harrah, McLoud, Luther,
Wellston, Warwick, Fallis, and Newalla.

This includes the following highways...
 Interstate 40 between mile markers 163 and 173.
 Interstate 44 between mile markers 150 and 163.
 Interstate 240 between mile markers 14 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, an extremely dangerous and potentially deadly tornado is
developing. To protect your life, TAKE COVER NOW! Move to a storm
shelter, safe room, or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3537 9714 3538 9714 3537 9719 3539 9733
      3579 9710 3568 9691
TIME...MOT...LOC 0802Z 198DEG 49KT 3546 9721 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN

$$

SIX
904 
WWUS54 KOUN 030809
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
209 AM CST Sun Nov 3 2024

OKC081-109-125-030830-
/O.CON.KOUN.TO.W.0151.000000T0000Z-241103T0830Z/
Lincoln OK-Oklahoma OK-Pottawatomie OK-
209 AM CST Sun Nov 3 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CST FOR
SOUTHWESTERN LINCOLN...EAST CENTRAL OKLAHOMA AND NORTHWESTERN
POTTAWATOMIE COUNTIES...

At 209 AM CST, a confirmed large and extremely dangerous tornado was
located 4 miles northeast of Harrah, moving northeast at 50 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Choctaw, Harrah, McLoud, Luther, Wellston, Warwick, and Fallis.

This includes Interstate 44 between mile markers 150 and 163.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, an extremely dangerous and potentially deadly tornado is
on the ground. To protect your life, TAKE COVER NOW! Move to a storm
shelter, safe room, or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3542 9710 3542 9717 3547 9729 3579 9710
      3568 9691
TIME...MOT...LOC 0809Z 207DEG 43KT 3554 9716 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN

$$

SIX
975 
WWUS54 KOUN 030817
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
217 AM CST Sun Nov 3 2024

OKC125-030826-
/O.CAN.KOUN.TO.W.0151.000000T0000Z-241103T0830Z/
Pottawatomie OK-
217 AM CST Sun Nov 3 2024

...THE TORNADO WARNING FOR NORTHWESTERN POTTAWATOMIE COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area.  Therefore, the warning has been cancelled.

LAT...LON 3555 9706 3554 9715 3557 9723 3579 9710
      3568 9691
TIME...MOT...LOC 0816Z 207DEG 47KT 3560 9710 

$$

OKC081-109-030830-
/O.CON.KOUN.TO.W.0151.000000T0000Z-241103T0830Z/
Lincoln OK-Oklahoma OK-
217 AM CST Sun Nov 3 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CST FOR WEST
CENTRAL LINCOLN AND EAST CENTRAL OKLAHOMA COUNTIES...

At 216 AM CST, a confirmed large and extremely dangerous tornado was
located 6 miles south of Wellston, moving northeast at 55 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Luther, Wellston, Warwick, and Fallis.

This includes Interstate 44 between mile markers 150 and 163.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, an extremely dangerous and potentially deadly tornado is
on the ground. To protect your life, TAKE COVER NOW! Move to a storm
shelter, safe room, or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3555 9706 3554 9715 3557 9723 3579 9710
      3568 9691
TIME...MOT...LOC 0816Z 207DEG 47KT 3560 9710 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN

$$

SIX

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Nov 3, 12:20 AM CDT, 2 hours 38 minutes earlier. Its key messages:

  • Updated at 1213 AM CDT Sun Nov 3 2024 -Additional rounds of showers and thunderstorms through Monday with the risk for heavy rainfall and flooding -Risk of severe weather tonight through Monday across much of the area, with the highest risk across northern Texas and the southern half of Oklahoma -Cooler and drier weather late Monday through Wednesday, then rain chances increase again
Area forecast discussion, Nov 3, 12:20 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1220 AM CDT Sun Nov 3 2024

...New AVIATION...

.KEY MESSAGES...
Updated at 1213 AM CDT Sun Nov 3 2024

-Additional rounds of showers and thunderstorms through Monday
 with the risk for heavy rainfall and flooding

-Risk of severe weather tonight through Monday across much of the
 area, with the highest risk across northern Texas and the
 southern half of Oklahoma

-Cooler and drier weather late Monday through Wednesday, then rain
 chances increase again

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 300 PM CDT Sat Nov 2 2024

Instability has been partially muted by extensive cloud cover, but
that effect has been offset by continued low level moisture
increase (dewpoints increasing into the mid-upper 60s). Shear will
continue to increase tonight (compared to earlier this morning)
which will yield an increased chance for enhanced wind damage
potential along the potential squall line later this evening and
overnight. With the increasing lower level shear and at least
some nocturnal surface based instability (0-3km) coincident with
pronounced surge in theta-e advection, there could will be a
corresponding increase in the potential for sustained
mesovortices along the leading edge of the squall line. This
potential appears to extend from western north Texas into
southwest and central Oklahoma during the late evening and
overnight. The question is if we can maintain sufficient surface
based instability in order for any damaging winds to be realized.
The threat for hail is minimal.

Of more certainty, there will be a high concern of flash flooding
rains, with prolonged periods of moderate to heavy rain in training
southwest to northeast oriented bands. The primarily area of concern
is covered by the Flood Watch. With the convective lines forecast
to line up close to the deep layer flow, and the deep layer flow
continues to back ahead of incoming trough, relatively slow
eastward progression is expected (as we have seen today), which
will result in excessive rainfall from western north Texas and
southwest Oklahoma, into central Oklahoma this evening and
overnight. Widespread 2 to 4 inch rain totals are expected, and
there will likely be an enhanced band of even higher amounts, on
the order of 4 to 6 inches, most likely within an county or two
of Interstate 44.

&&

.SHORT TERM...
(Sunday through Monday night)
Issued at 300 PM CDT Sat Nov 2 2024

Still appears to be a relative lull in convection and heavy rain
Sunday morning and the first half of the afternoon, before another
uptick in convective development occurs, mainly across northern
Texas and the southern half of Oklahoma. There will continue to be a
flooding risk, and by this time, we are looking at the potential for
significant flash flooding if we can get convective development over
areas that get excessive rain Saturday/Saturday night.

By Sunday afternoon into the evening, instability should increase,
especially across western north Texas and southern Oklahoma. Wind
shear (both lower level and deep layer) should also be more
pronounced. This could lead to more in the way of organized severe
weather, primarily in the form of damaging wind gusts, but QLCS
mesovortices will also be a threat for brief tornadoes. Additional
rainfall will lead to a continued risk for flooding, especially
across areas that see several inches Saturday and Saturday night.

Yet another round of convection will move over the region late
Monday, mainly across the eastern half of the forecast area with a
continued chance for flooding rainfall and severe storms as main
trough lifts through. A cold rain may continue through Monday
night in wrap around region of larger cyclone.

&&

.LONG TERM...
(Tuesday through next Friday)
Issued at 300 PM CDT Sat Nov 2 2024

Drier and cool weather for Tuesday and Wednesday, before another
large upper trough approaches and increases the chances of rain by
the end of the week into next weekend. Heavy rain appears likely
again, with the added flavor of a forecasted tropical system in the
northern Gulf. If the pattern comes together, we could be looking at
a PRE (predecessor rain event).

&&

.AVIATION...
(06Z TAFS)
Issued at 1213 AM CDT Sun Nov 3 2024

Current synoptic scale weather system will persist through the
entire forecast period resulting in lowering ceilings and
visibilities with thunderstorms and rain affecting all of our
terminals. Expect periods of mostly MVFR conditions to brief
periods of IFR conditions. Terminals KCSM & KWWD in western
Oklahoma could see a lull in the storm activity around 12Z with
convection building back in by 18Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  61  70  47  59 / 100 100  20   0
Hobart OK         57  72  43  62 /  90  80  10   0
Wichita Falls TX  63  74  47  64 /  90  90  10   0
Gage OK           50  65  37  62 /  40  80  40   0
Ponca City OK     59  69  47  60 /  90 100  40   0
Durant OK         66  75  53  67 / 100 100  60  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday afternoon for OKZ007-008-012-013-
     017>020-023>032-035>048-050>052.

TX...Flood Watch through Monday afternoon for TXZ083>090.

&&

NEAR TERM...11
SHORT TERM...11
LONG TERM....11
AVIATION...68

In the hours before

Special weather statement, Nov 3, 12:18 AM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Norman OK
1218 AM CDT Sun Nov 3 2024

TXZ087-030545-
Knox TX-
1218 AM CDT Sun Nov 3 2024

...Strong thunderstorms will impact portions of Knox County through
1245 AM CDT...

At 1218 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southeast of Grow to 5 miles west of
Rochester. Movement was northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Munday, Knox City, Benjamin, Goree, Vera, Truscott, Rhineland, and
Gilliland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3340 9999 3384 10000 3384 9984 3382 9983
      3382 9976 3380 9975 3381 9974 3380 9973
      3382 9972 3380 9970 3383 9969 3381 9966
      3382 9964 3379 9960 3378 9958 3380 9958
      3379 9956 3359 9947 3340 9947
TIME...MOT...LOC 0518Z 245DEG 40KT 3375 10013 3332 9996

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Ware
Special weather statement, Nov 3, 12:25 AM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Norman OK
1225 AM CDT Sun Nov 3 2024

OKZ018-019-024-025-030600-
Kingfisher OK-Oklahoma OK-Logan OK-Canadian OK-
1225 AM CDT Sun Nov 3 2024

...A strong thunderstorm will impact portions of southeastern
Kingfisher, western Oklahoma, southwestern Logan and northeastern
Canadian Counties through 100 AM CDT...

At 1224 AM CDT, Doppler radar was tracking a strong thunderstorm over
western Oklahoma City, moving north at 35 mph.

HAZARD...Wind gusts of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Northwestern Oklahoma City, western Edmond, Guthrie, Yukon, Bethany,
Warr Acres, The Village, Piedmont, Nichols Hills, Cashion, Woodlawn
Park, Seward, Navina, Wiley Post Airport, The Fairgrounds, Downtown
Edmond, and Will Rogers Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3539 9760 3545 9780 3587 9768 3578 9737
TIME...MOT...LOC 0524Z 199DEG 31KT 3549 9767

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SIX
Special weather statement, Nov 3, 12:26 AM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Norman OK
1226 AM CDT Sun Nov 3 2024

OKZ039-030600-
Stephens OK-
1226 AM CDT Sun Nov 3 2024

...A strong thunderstorm will impact portions of central Stephens
County through 100 AM CDT...

At 1226 AM CDT, Doppler radar was tracking a strong thunderstorm near
Corum, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Duncan, Comanche, Bray, Corum, northern Waurika Lake, and Empire
City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3434 9814 3442 9814 3468 9788 3468 9779
      3453 9761 3429 9798 3429 9807
TIME...MOT...LOC 0526Z 225DEG 32KT 3438 9804

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Ware
Special weather statement, Nov 3, 1:14 AM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Norman OK
114 AM CDT Sun Nov 3 2024

OKZ027-028-039-040-030645-
Grady OK-Stephens OK-Garvin OK-McClain OK-
114 AM CDT Sun Nov 3 2024

...A strong thunderstorm will impact portions of northwestern Garvin,
southeastern Grady, northwestern Stephens and southwestern McClain
Counties through 145 AM CDT...

At 114 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Marlow, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Duncan, Marlow, Lindsay, Bray, Alex, Bradley, Cox City, and Erin
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3447 9785 3458 9803 3500 9777 3485 9749
TIME...MOT...LOC 0614Z 213DEG 36KT 3460 9790

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Ware
Local storm report, Nov 3, 1:44 AM CST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
144 AM CST Sun Nov 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     Tstm Wnd Gst     4 NW Walters            34.40N 98.36W
11/03/2024  M65 MPH          Cotton             OK   Mesonet

            Edits previous tstm wnd gst report from 4 NW
            Walters.

&&
Local storm report, Nov 3, 1:54 AM CST, 4 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
154 AM CST Sun Nov 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     Tstm Wnd Gst     7 NW Velma              34.53N 97.75W
11/03/2024  M64 MPH          Stephens           OK   Mesonet

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 8:12 PM CDTRiver Flood AdvisoryOUNCotton48 hr
Nov 2, 8:14 PM CDTRiver Flood AdvisoryOUNComanche, Cotton13 hr
Nov 2, 8:36 PM CDTRiver Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie13 hr
Nov 2, 9:45 PM CDTAreal Flood AdvisoryOUNGarvin, McClain3 hr
Nov 2, 9:50 PM CDTSpecial Weather StatementOUNGarvin25 min
Nov 2, 10:20 PM CDTAreal Flood AdvisoryOUNMcClain, Pontotoc, Pottawatomie, Seminole3 hr
Nov 2, 10:53 PM CDTSpecial Weather StatementOUNKiowa37 min
Nov 2, 11:20 PM CDTSpecial Weather StatementOUNPottawatomie25 min
Nov 2, 11:23 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole52 min
Nov 2, 11:27 PM CDTAreal Flood AdvisoryOUNCotton3 hr
Nov 2, 11:32 PM CDTSpecial Weather StatementOUNCotton28 min
Nov 2, 11:36 PM CDTAreal Flood AdvisoryOUNGreer, Harmon, Jackson3 hr
Nov 2, 11:43 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens47 min
Nov 2, 11:50 PM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie115 min
Nov 3, 12:04 AM CDTSpecial Weather StatementOUNCanadian26 min
Nov 3, 12:09 AM CDTFlash Flood WarningOUNCaddo, Canadian, Grady3 hr
Nov 3, 12:09 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole51 min
Nov 3, 12:25 AM CDTSpecial Weather StatementOUNOklahoma35 min
Nov 3, 12:26 AM CDTSpecial Weather StatementOUNStephens34 min
Nov 3, 12:32 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
Nov 3, 12:48 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain42 min
Nov 3, 12:49 AM CDTFlash Flood WarningOUNCanadian, Logan, Oklahoma3 hr
Nov 3, 12:52 AM CDTAreal Flood AdvisoryOUNGrady, Stephens3 hr
Nov 3, 1:03 AM CDTSevere Thunderstorm WarningOUNTillman42 min
Nov 3, 1:14 AM CDTSpecial Weather StatementOUNStephens31 min
Nov 3, 1:17 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma43 min
Nov 3, 1:21 AM CDTTornado WarningOUNCleveland, Lincoln, Oklahoma39 min
Nov 3, 1:26 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Stephens30 min
Nov 3, 1:33 AM CDTAreal Flood AdvisoryOUNKingfisher, Logan, Payne3 hr
Nov 3, 1:38 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman52 min
Nov 3, 1:47 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Kiowa3 hr
Nov 3, 1:54 AM CDTTornado WarningOUNLincoln, Logan, Oklahoma51 min
Nov 3, 1:55 AM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
Nov 3, 1:05 AM CSTSevere Thunderstorm WarningOUNCleveland, McClain40 min
Nov 3, 1:06 AM CSTSevere Thunderstorm WarningOUNGrady, Stephens39 min
Nov 3, 1:07 AM CSTTornado WarningOUNStephens23 min
Nov 3, 1:13 AM CSTAreal Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie3 hr
Nov 3, 1:15 AM CSTSevere Thunderstorm WarningOUNCleveland, Grady, McClain, Oklahoma45 min
Nov 3, 1:16 AM CSTTornado WarningOUNCleveland, McClain, Oklahoma29 min
Nov 3, 1:28 AM CSTTornado WarningOUNGarvin, Grady, Stephens32 min
Nov 3, 1:30 AM CSTSevere Thunderstorm Warning Considerable damage threatOUNCotton, Jefferson, Stephens45 min
Nov 3, 1:31 AM CSTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie44 min
Nov 3, 1:37 AM CSTTornado WarningOUNGarvin, Grady, McClain, Stephens23 min
Nov 3, 1:41 AM CSTFlash Flood WarningOUNLincoln, Logan, Oklahoma, Pottawatomie3 hr
Nov 3, 1:54 AM CSTTornado WarningOUNGarvin, McClain36 min
Nov 3, 1:56 AM CSTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Garvin, Murray, Stephens49 min
Nov 3, 2:00 AM CSTTornado WarningOUNCleveland, McClain, Pottawatomie45 min
Nov 3, 2:02 AM CSTTornado WarningOUNCleveland, Oklahoma43 min
Nov 3, 2:07 AM CSTAreal Flood WarningOUNCaddo, Canadian, Grady3 hr
Nov 3, 2:07 AM CSTSevere Thunderstorm WarningOUNLincoln, Payne23 min
Nov 3, 2:12 AM CSTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie48 min
Nov 3, 2:20 AM CSTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Stephens40 min
Nov 3, 2:24 AM CSTTornado WarningOUNLincoln36 min
Nov 3, 2:41 AM CSTSevere Thunderstorm WarningOUNHughes, Lincoln, Payne, Pottawatomie, Seminole49 min
Nov 3, 2:42 AM CSTSevere Thunderstorm Warning Considerable damage threatOUNCoal, Garvin, Hughes, Johnston, McClain, Murray and 3 more48 min
Nov 3, 2:53 AM CSTAreal Flood WarningOUNCanadian, Logan, Oklahoma2 hr
Nov 3, 3:01 AM CSTTornado WarningOUNHughes, Pottawatomie, Seminole29 min
Nov 3, 3:04 AM CSTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray41 min
Nov 3, 3:23 AM CSTAreal Flood WarningOUNKingfisher, Logan, Payne112 min
Nov 3, 3:25 AM CSTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Murray, Pontotoc and 1 more50 min
Nov 3, 3:26 AM CSTSevere Thunderstorm Warning Considerable damage threatOUNHughes, Seminole49 min
Nov 3, 3:26 AM CSTTornado WarningOUNHughes, Seminole15 min
Nov 3, 3:40 AM CSTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray36 min
Nov 3, 3:41 AM CSTRiver Flood WarningOUNPottawatomie, Seminole26 hr
Nov 3, 3:49 AM CSTAreal Flood WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma86 min
Nov 3, 4:13 AM CSTSpecial Weather StatementOUNCoal, Johnston32 min
Nov 3, 4:14 AM CSTSpecial Weather StatementOUNLove, Marshall31 min
Nov 3, 4:24 AM CSTAreal Flood AdvisoryOUNCarter, Murray3 hr
Nov 3, 6:09 AM CSTRiver Flood WarningOUNOklahoma16 hr
Nov 3, 7:10 AM CSTSpecial Weather StatementOUNBryan35 min
Nov 3, 7:38 AM CSTSevere Thunderstorm WarningOUNLove52 min
Nov 3, 8:17 AM CSTFlash Flood WarningOUNCarter, Love, Marshall3 hr
Nov 3, 8:36 AM CSTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie22 hr
Nov 3, 8:40 AM CSTRiver Flood AdvisoryOUNCanadian, Oklahoma23 hr
Nov 3, 9:06 AM CSTSpecial Weather StatementOUNCaddo24 min
Nov 3, 9:09 AM CSTSpecial Weather StatementOUNLincoln36 min
Nov 3, 9:15 AM CSTSpecial Weather StatementOUNOklahoma30 min
Nov 3, 9:16 AM CSTSpecial Weather StatementOUNSeminole29 min
Nov 3, 9:20 AM CSTSpecial Weather StatementOUNHarmon25 min
Nov 3, 9:47 AM CSTSpecial Weather StatementOUNGreer28 min

Nearby

Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.